# SDR ASAA2013123012280

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,636 hours, 1,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 007310
- Condition: Failed
- Location: Fmc
- Part time: 4,636 hours, 1,488 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON CAPTAIN`S NAVAGATION DISPLAY.  ACFT GROUNDED. REMOVED AND INSTALLED NEW NR 1 FMC COMPUTER.  PERFORMED SYS, OPS CHECKED IAW 34-61-00/201.  R & R IAW 34-61-02.  SYS CHECKED NORMAL.  ALL REQUIRED SW RELOADED 34-61-00-710-801.
